On the Nonstandard approach to the Numerical Solution of Ordinary Differential Equations

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2015 by IJMTT Journal
Volume-17 Number-2
Year of Publication : 2015
Authors : Obayomi Abraham Adesoji
  10.14445/22315373/IJMTT-V17P511

MLA

Obayomi Abraham Adesoji "On the Nonstandard approach to the Numerical Solution of Ordinary Differential Equations", International Journal of Mathematics Trends and Technology (IJMTT). V17: 82-88 Jan 2015. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
A set of new discrete models have been created using Nonstandard methods. A new renormalized denominator function has been derived. This has been applied to some special initial value problems in ordinary differential equation. Result from a suitable numerical solver created from these schemes showed that , the schemes are suitable and they carry along the dynamics of the original equation.

References
[1]. Anguelov R, Lubuma JMS (2000). On Mathematical Foundation of the Nonstandard finite Differential Method, in Fiedler B, Grooger K, Sprekels J (Eds), Proceeding of the International Conference on Differential Equations, EQUADIFF’ 99 Word Scientific, Singapore, 1401-1403.
[2]. Anguelov R, Lubuma JMS (2003). Nonstandard finite difference method by nonlocal approximation, Mathematics and Computers in simulation 6: 465-475.
[3]. Ibijola E.A, Obayomi A. A. and Olabode B. T.(2013) New Non-standard Finite Difference Schemes for Ordinary Differential Equations whose Solution can be expressed as a Quotient of Two Polynomials. Journal of Emerging Trends in Engineering and Applied Sciences 4 (3): 478-484, UK.
[4]. Mickens RE (1994). Nonstandard Finite Difference Models of Differential Equations , World Scientific, Singapore. Pp 115, 144-162 journal of Emerging Trends in Engineering and Applied Sciences (JETEAS) 3(3):387-393(ISSN: 2141-7016) 393
[5]. Mickens RE (2000). Applications of Nonstandard Methods for initial value problems, World Scientific, Singapore.
[6]. Sunday J.,Ibijola E. A., and Skwame Y.(2011) On the Theory and Application of Nonstandard Finite Difference Methods for Singular ODEs. Journal of emerging Trends in Engineering and Applied Sciences UK, 294): 684-688.
[7]. Obayomi A.A and Olabode B. T. (2013) . A New Family of Non-Standard Schemes for the Logistic Equation . American Journal of Industrial and Scientific Research, 4(3):277-284 USA.
[8]. Sunday Joshua (2010) On Exact Finite Difference Scheme for Numerical Solution of IVP in Ordinary Differential Equations. Pacific Journal of Science and Technology 11(2) 260-266
[9]. Waiter W (1998). Ordinary Differential Equations, Springer, Berlin.
[10]. Zill D G, Cullen R M (2005) Differential Equations with boundary value problems (sixth Edition)Brooks /Cole Thompson Learning Academic Resource Center. Pp 40-112, 367-387

Keywords
Nonstandard methods, Renormalized denominator functions, Initial value problems Non-local approximation, Discrete models